# SDR ASAA2019020228085

- Difficulty date: February 2, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 55,713 hours, 22,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, FORWARD WET AREA (SEC 41) INTERCOSTAL P/N:141A5410-12 LOCATED AT STA 312-STA 328, RBL 31.60, WL 208.1 CRACKED AT FASTENER HOLE LOCATION. GROUNDED - YES. REMOVED INTERCOSTAL IAW SRM 51-40-02-0G-01, LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0, INSTALLED NEW INTERCOSTAL IAW DWG 141A5400 REV- SHT 39 AND SRM 51-40-02-0G-0.
